MathSciNet Relay Station
MathSciNet bibliographic data
MR1988973 (2004e:17002) 17B10 (05A30)
Feigin, B.; Feigin, E. $Q$-characters of the tensor products in $\germ s\germ l\sb 2$-case. Dedicated to Yuri I. Manin on the occasion of his 65th birthday. Mosc. Math. J. 2 (2002), no. 3, 567–588.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement